# SDR DALA2022053103734

- Difficulty date: May 31, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 17,930 hours, 6,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8676558) DURING INSPECTION FOUND FIRST CLASS SEAT MOUNTED EMERGENCY LIGHTS AND FWD GALLEY EMERGENCY EXIT SIGNS INOP. REPLACED BATTERY PACK FOR FIRST CLASS SEAT LIGHTS AND FWD GALLEY SIGN LIGHTS PER B737-AMM-33-51-06. LIGHTS OPS CHECK GOOD.
